Content area

|
|

Overvej cannabinoid hyperemesis-syndrom ved recidiverende opkastninger

Forfatter(e)
Andreas Nordholm-Carstensen Kirurgisk Afdeling K, Bispebjerg Hospital Ugeskr Læger 2014;176:V11120661
Reference: 
Ugeskr Læger 2014;176:V11120661
Blad nummer: 
Sidetal: 
2-3
Cannabinoid hyperemesis syndrome should be considered by recurrent vomiting
Cannabinoid hyperemesis syndrome (CHS) is characterised by unrelenting nausea, recurrent vomiting, abdominal pain and compulsive, hot bathing behaviour. The symptoms contrast the traditional effects associated with cannabis use. We report a “textbook example” of a 26-year-old man with CHS. CHS is an important differential diagnosis to consider in patients with similar symptoms and the distinctive symptom relief in hot water. Early recognition may prevent extensive, unnecessary medical examinations and frequent hospital admissions.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Lawkesh Vimal Hurry | 16/02
3 kommentarer
af Tine M. Engberg Damsgaard | 15/02
1 Kommentar
af Martin Bonde Petersen | 15/02
1 Kommentar
af Nikoletta Giannoutsou | 13/02
8 kommentarer
af Helene Sidenius Gram Larsson | 09/02
2 kommentarer
af Helene Sidenius Gram Larsson | 09/02
7 kommentarer